Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Families of measures and representations of algebras of operators


Author: E. J. McShane
Journal: Trans. Amer. Math. Soc. 102 (1962), 328-345
MSC: Primary 47.55; Secondary 46.65
MathSciNet review: 0137002
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.55, 46.65

Retrieve articles in all journals with MSC: 47.55, 46.65


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1962-0137002-X
PII: S 0002-9947(1962)0137002-X
Article copyright: © Copyright 1962 American Mathematical Society